# SDR CX7A194J41

- Difficulty date: May 4, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N307CE
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 25,390 hours, 29,119 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 1734362450
- Condition: Malfunctioned
- Location: Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF GOT A TAILPIPE HOT ON THE NR 1 ENGINE ABORTED TAKEOFF, TAXIED OFF RUNWAY AND WARNING EXTINGUISHED.
